# SDR DALA2024031103207

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,823 hours, 23,992 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 DISBOND INBD CORNER WEDGE OF SLAT #2 AT LH WING. CORRECTIVE ACTION: SUMMARY NRC 00085: CORNER WEDGE OF SLAT #2 AT LH WING WAS REPAIRED PER B757-300 SRM.(0235672)
